CANADA BODYBUILDING - CANADIAN BODYBUILDING FORUM
Results 1 to 7 of 7
  1. #1
    Twirp
    Join Date
    Dec 2007
    Posts
    27
    Rep Power
    0

    Default Feeling Dizzy this cycle not sure why.

    Hi,
    I am on my 6th week of my cycle and I have been feeling dizzy and light headed a lot. This occurs especially when I work out, almost to the point that I am worried I will pass out. Even just while bowling today I felt dizzy, almost a drunk like feeling.

    However, I cannot really figure out why. I have been on test enanthate, 250mg every 3rd day and tren acetate at 50mg a day (I started the tren 1 week later to let the test build up first). Last week, I also started 30mg of dbol a day.

    I have used tren a couple times before, and test in pretty much all my cycles. I have never felt dizzy like this. However, I have never used dbol. I just wanted to add in a bit of it for 4-5 weeks to see what it's like.

    I am pretty sure the dbol gives me a bit of nausea, and thus I cannot take it before the gym. Is it possible the dbol is also making me feel dizzy?

    I checked my blood pressure and it isn't abnormally high (128/80). Nor do I feel too bloated or anything. At first I thought maybe my blood sugar was getting too low, but I have been making sure to have a good amount of complex carbs, especially before my workouts (and even sometimes a sugary drink while working out). However, it doesn't seem like this is helping or that low blood sugar is the cause.

    Has anybody experienced dizzyness from dbol? The only other cause I can think of would be the melatonin I have been taking at night. I will stop that for now too.

    Thanks

  2. #2
    Bodybuilder
    Join Date
    Jun 2009
    Posts
    740
    Rep Power
    7

    Default

    Drop the dbol for sure

  3. #3
    Amateur
    Join Date
    Jun 2010
    Posts
    275
    Rep Power
    5

    Default

    #1) How old are you?
    #2) Are you a smoker(midnight toker)?
    #3) Are you doing any cardio?
    Check your blood pressure frequently(not using that stupid thing at shoppers drug mart), it doesn't really matter what time of day as long as you're consistent.
    Remember that "normal" blood pressure is less than 120(systolic), with less than 80(diastolic). (Realistically 128/80 is classified as prehypertension)

    Even 30minutes a day of walking is healthy. Maybe you could even get your rbc count checked. Could be blood pressure spikes since your heart is working hard to move blood during the workout.

  4. #4
    Bodybuilder
    Join Date
    Jun 2009
    Posts
    740
    Rep Power
    7

    Default

    I have read that dbol, over a few weeks can make certain people anemic. I would drop it and see if you improve over a few days. This is due to it harming/slowing down cell respiration.
    Last edited by JifeLacket; 10-02-2011 at 11:30 PM.

  5. #5
    Twirp
    Join Date
    Dec 2007
    Posts
    27
    Rep Power
    0

    Default

    Ya, I really don't think it's an issue with my cardiovascular fitness. Although 128/80 is technically prehypertension, I don't think it is high enough to cause this issue, or to cause much worry. I would assume most people on cycle do not have a systolic reading under 120. Although, I suppose this could be high for me and not normal. As I said, I have never had this happen before, and I am pretty sure it is because of the dbol. That being said, I took a tiny dose of cialis yesterday, so I can lower my blood pressure a bit and see if there is a difference. And no I am not using the blood pressure cuff at shoppers. Although I don't see why it would be inaccurate? I use a digital wrist cuff. I don't really feel like buying a stethoscope and arm cuff.

    I probably should just drop the dbol. However, I am hoping my body just needs time to adjust to it. I think dbol just gives me this strange drunk like feeling.

    It's strange that it would cause anemia in some people, as it usually prevents this.
    Last edited by whofarzed; 12-02-2011 at 12:10 PM.

  6. #6
    Bodybuilder
    Join Date
    Feb 2008
    Posts
    699
    Rep Power
    7

    Default

    kinda odd, i never had this issue, dbol make me feel good. DROL would make me feel like shit and inda dizzy.
    i dont use it anymore.

    not sure what to rec
    LG Sciences board rep
    These statements have not been evaluated by the FDA, do not constitute medical advice, and are not official or authorized comments by LG Sciences, LLC.

  7. #7
    Twirp
    Join Date
    Dec 2007
    Posts
    27
    Rep Power
    0

    Default

    Ya, not sure what the cause was. But luckily the dizzyness stopped this week and I didn't change anything. So who knows. I still have one week left of the dbol. Kind of glad actually. Although it got better with time, it does seem to give me some indigestion, and upsets my stomach a bit. Not to mention, although I did seem to gain, it didn't seem too spectacular (although it is hard to gauge as I am also on tren and test). I probably won't use it again. I don't really think orals are necessary. That being said, I actually liked anavar a lot better. Tren and anavar seemed to work very well for my particular body. Sadly anavar caused my hair to thin like crazy...which is odd since I am fine on test and tren, and anavar is supposed to be mostly anabolic and not androgenic. Then again it is DHT derived (I think?), and everyone is unique.

    Anyways, I am getting off topic. Just thought I would share my unique experience.
    Thanks


 

Similar Threads

  1. feeling great with test cycle
    By beretta96 in forum Hormone Replacement Therapy - HRT
    Replies: 46
    Last Post: 20-11-2009, 11:20 AM
  2. feeling run down
    By keypak in forum Off Topic
    Replies: 6
    Last Post: 10-08-2009, 12:54 AM
  3. Anyone get dizzy on letro (femara)?
    By ironwill in forum Hormone Replacement Therapy - HRT
    Replies: 8
    Last Post: 04-05-2009, 11:46 PM
  4. Feeling dry??
    By scotianmonster in forum Bodybuilding Nutrition & Diet
    Replies: 7
    Last Post: 10-01-2009, 07:49 AM
  5. Bad feeling
    By Rhinobolt10 in forum Hormone Replacement Therapy - HRT
    Replies: 26
    Last Post: 21-11-2008, 08:54 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •